Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Which medicines should I take for epilepsy while taking acitrom for seizures after delivery ?

i m having seziures and now i m delivered but there is ablood clot in my leg now i m using acitrom tablet 8mg my weight is 87 is it safe to me or any other problems i m 27 years old .i m female. i got epilepsy in 10years back.i m using medicines like lamitor200mg morning and night and frisium15mg morning & night.i m married in last year.now i m delievered a girl 1month before.she is a premature baby.after that i know there is a clot in my right leg.breathing is very difficult to me.now i m using acitrom tablets8mg.i m not giving milk to my baby.why there is aclot in my leg after delivery?taking 8mgacitrom is not a problem to me.now my weight is 87.it is not a problem?what type of food i have to take while using this medicine?how many years i have to use this one?now my pnr is 2.45.there is no problem to my baby?in this time what type of medicines to use for epilepsy?
Mon, 23 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Lab Tests
Naturopathy & Yoga Specialist 's  Response
Hello..
Welcome to health care magic forum.
Clot in the leg veins are common to have post pregnancy. Acitrom is a blood thinning medicine. It is a condition which requires treatment for 6 months along with compression stockings to prevent damage to your veins also to reduce swelling. Your PT/INR is normal now. You have to monitor PT/INR once a week it has to be between 2-3.5. Dosage of Acitrom to be adjusted accordingly. You can feed your baby, provided you give milk after 3 hours of taking tablet and check baby's PT/INR once in 3 weeks. Monitor baby's urine for blood.
You can continue your seizure medicines with consult of your neurologist. Seizure medicines do interact with Acitrom hence to be taken with caution.
You have to avoid Cabbage, Spinach,Peas, Ground nuts, Bone marrow and liver in your diet as they can thicken the blood even more.
For chest pain you have to talk to your doctor immediately as the blood clot might travel to your lung and cause breathing difficulty. You may require Chest X ray/ CT.

Dr.Sneha.
Sama Wellness Clinic
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, my mother 57 years old is suffering from epilepsy since her childhood days..previously she use to have frequent fits but gradually they have decreased. She is having oxetol 450mg since few years now. Recently she is diagnosed with low sodium levels and a general physician suggested that it is because of oxetol and advisrd to stop taking it. If you could please help with a replacement medicine for the same. Please help as the neurologist we used to consult has transferred to some other city and it is not possible for us to consult a new one and go for all the test again due yo financial constraint. She hasn t got any fits since September 2014 which is a great thing as previously it was 1c in a month or 1c in 2month or sometimes as frequent as twice in a month. Please help.

doctor1 MD

Hi , Just 2 days back i fell unconscious at home biting my tongue, when consulted doctor same night, it was said seizure/epilepsy after doing a MRI scan, its the first time this thing has happened, My family is telling me to stop using bike going forward. can you please suggest any Ayurvedic medicine which can cure this problem, doctor had advised me to take Eption tab for 3 years daily. thinking about this problem itslelf my stress and tension is increasing constantly. please adive, i stay at bangalore

doctor1 MD

my duaghter is 16 years and was treated with Lamactrogine for partial seizures/ epilepsy from age of 6 till 14 years. In 2008 with doc s advice the medicine was tappered and stopped. She was fine. But after a year when she got fever and it went high, she became confused and will keep to herself. So it takes 3-4 days to come back to normal. I try to give paracetamol immediately but sometimes it does not control. Cant i avoid these situations. who should i see - psychiatrist or neurologist. before i have taken her to psychiatrist and she is not comfortable asking them questions, so pls advice.

Recent questions on  Epileptic seizure

doctor1 MD

Hi, I've been on ovranette for about four years as my dr thinks that my periods were causing my epileptic seizures, over the last few weeks I've had some bleeding every few days. I don't follow the four week cycle, I'm prescribed the pill for every day without a seven day break so why am I bleeding?

doctor1 MD

Hi. I am a thirty five year old female with a history of depression. 2 years ago I had a couple of seizure like episodes while still concious but my mri came out normal. I am 5 feet 3 inches tall, weigh 135 lbs and in overall good health.
My concern is I experience body tremors while asleep that wake up my husband. Im not usually aware of this happening since I am deep asleep. I wonder what would cause that. Since the seizure episodes, my hands shake a lot during waking hours when holding my phone or using keys to open a lock. I would like to know what this means. Thanks.

doctor1 MD

My husband has been diagnosed with epilepsy , frontal lobe seizures - abscence seizures and has been having major bouts of dizziness, vertigo and has a continual buzzing noise in his head. Medication has not helped him with these symptoms and I wondered if there is anything we can do to help him deal with these issues.

doctor1 MD

I am a 34 year old female, with episodes of chronic migraine headaches which present themselves with an onset of what seems to be an epileptic seizure in my abdominals. The stomach involuntarily contracts for a period of 30 to 45 seconds, subsides for a few minutes, and then occurs again until vomiting results. The following day or two I have symptoms of a migraine headaches, vomiting for 12 ro 24 hours, followed by nausea, sensitivity to light and sound, and in one instance I had an episode where I could not speak or write. My doctor thinks I have abnormal migraines, however, the symptoms occur three days prior to my menses- and when I am under a great deal of stress. I have been experiencing these abdominal migraines or abdominal epileptic seizures- which ever they are called- for a period of 23 years approximately every cycle. They get worse if I eat dairy, yellow cheese, meat, wheat, sugar, onions, and too much chocolate, or smell chemicals, diesel fuel, or bleach. I have received an endoscopy which came back normal, I was tested for Celiacs disease, and that came back normal. I feel frustrated because I cannot get a definitive answer about this condition. I just want an answer about this condition which with my current insurance, I cannot get the tests necessary to diagnose whatever I have. I would be happy to volunteer for a medical study for Abdominal Epilepsy or Migraines if it could lead to a diagnosis. I think this could help me to lead a more normal life, and possibly treatment for this condition. What is your advice for me, considering this has effected every aspect of my life, family, career and health.

doctor1 MD

I have a friend who's daughter was put in the hospital due to the following: My youngest daughter, Michele, who is 19 years old, had her entire body go numb in about 20 minutes while she was out shopping. So bad, she could not talk, feel her face,...

doctor1 MD

Condition caused by strobe lights. Headache, tingling in fingers, muscle spasms.

doctor1 MD

Can epilepsy cause long term memory loss?